EurekaMag.com logo
+ Site Statistics
References:
52,725,316
Abstracts:
28,411,598
+ Search Articles
+ Subscribe to Site Feeds
EurekaMag Most Shared ContentMost Shared
EurekaMag PDF Full Text ContentPDF Full Text
+ PDF Full Text
Request PDF Full TextRequest PDF Full Text
+ Follow Us
Follow on FacebookFollow on Facebook
Follow on TwitterFollow on Twitter
Follow on Google+Follow on Google+
Follow on LinkedInFollow on LinkedIn

+ Translate

On the identifiability of linear compartmental systems a revisited transfer function approach based on topological properties


Mathematical Biosciences 66(2): 201-228
On the identifiability of linear compartmental systems a revisited transfer function approach based on topological properties
The problem of the a priori identifiability of compartmental systems from input-output experiments are discussed. A new approach is presented, in which, having associated a directed graph with the matrix to be identified, a set of forms is defined which are functions of the elements of the matrix itself. By exploiting the topological properties of the graph and its subgraphs, the problem can be simplified into one of smaller dimensions. Examples are provided to illustrate this new approach.

Accession: 006027695

DOI: 10.1016/0025-5564(83)90089-5

Download PDF Full Text: On the identifiability of linear compartmental systems a revisited transfer function approach based on topological properties



Related references

On identifiability of linear compartmental systems some results obtained by means of structural properties of the associated graph. Capasso, V , E Grosso And S L Paveri-Fontana (Ed ) Lecture Notes in Biomathematics, Vol 57 Mathematics in Biology And Medicine; Meeting, Bari, Italy, July 18-22, 1983 Xviii+524p Springer-Verlag: Berlin, West Germany; New York, N Y , Usa Illus Paper 409-414, 1985

Structural identifiability for a class of non-linear compartmental systems using linear/non-linear splitting and symbolic computation. Mathematical Biosciences 183(1): 1-14, May, 2003

Normal mode identifiability analysis of linear compartmental systems in linear stages. Mathematical Biosciences 50(1-2): 95-116, 1980

Identifiability of compartmental systems and related structural properties. Mathematical Biosciences 44(1-2): 1-18, 1979

Structural identifiability of compartmental systems based upon measurements of accumulated tracer in closed pools. Mathematical Biosciences 47(3-4): 239-254, 1979

Structural identifiability of linear compartmental models. Halfon, E (Ed ) Theoretical Systems Ecology: Advances And Case Studies Xvi+516p Academic Press: New York, N Y , Usa; London, England Illus P237-258, 1979

Numerical identifiability of linear and nonlinear compartmental models. Eisenfeld, J And C Delisi (Ed ) Mathematics And Computers in Biomedical Applications: A Publication Of The Imacs (International Association For Mathematics And Computers in Simulation) Technical Committee Tc-5 on 'modelling Of Biomedical Systems'; Meeting X+389p Elsevier Science Publishers B V : Amsterdam, Netherlands (Dist By Elsevier Science Publishing Company, Inc : New York, N Y , Usa) Illus 189-202, 1985

Indistinguishability and identifiability analysis of linear compartmental models. Mathematical Biosciences 103(1): 77-96, 1991

Algorithm of indistinguishability and identifiability analysis of linear compartmental models. FASEB Journal 4(3): A562, 1990

The problem of structural identifiability of a linear compartmental system solved or not. Mathematical Biosciences 36(1-2): 119-126, 1977